American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32J15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Bin Zhou and Xiaohua Zhu. $K$-stability on toric manifolds. Proc. Amer. Math. Soc. 136 (2008) 3301-3307. MR 2407096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Zhenbo Qin. Homotopy, diffeomorphism, and deformation classifications of certain surfaces of class ${\rm VII}$ . Proc. Amer. Math. Soc. 118 (1993) 165-170. MR 1169046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Y. S. Poon. Twistor spaces with meromorphic functions . Proc. Amer. Math. Soc. 111 (1991) 331-338. MR 1036990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Paul C. Yang. K\"ahler metrics on fibered manifolds . Proc. Amer. Math. Soc. 63 (1977) 131-133. MR 0436056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia